It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Okay-I can relate to you on this: I have been on ortho tri lo for about the same length of time, and this may seem gross...but almost every month when my period is just begining, its almost like a black/brown color. I asume it's blood b/c it doesn't stay that color for more than 1-2 days?

Other than that I have very little cramps and GREAT skin
( was not always this way- I took regular ortho tri cyclen since i was 16, so 5 years)
[FONT="Arial Narrow"]I was on this brand for over a year...and it did nothing but get worse for me. with the only exception of my face clearing up. that helped 100% the whole time. starting about my 4th month taking this pill i got breakthrough bleeding every month after that on my active pills and the bleeding lasted the whole month right past my period. it was so annoying. my gyno wanted me to switch she said it was not strong enough for me. Now im on Yasmin and wouldn't switch for anything i love this pill. my periods were pretty light too but thats nothing to worry about...there suppose to do that when your on the pill. its better than having a 14 day period and you have no idea why. i have a feeling your gonna have to switch at some point again though. the lo is just not a good pill. [/FONT]
[FONT="Impact"]yeah.... i dont know whats going on with my body. i started my period 7 days ago, and it only lasted 2 days. after 2 days i wasnt bleeding AT ALL. and the 2 days were light, and brown colored. so i took a pregnancy test.. saturday which was 5 days after my period started. the test was negative. i took ANOTHER one, and the test was still negative. so im obviously not pregnant. to clarify, the last time i had sex was over a month ago. so the 2 weeks has passed, if i was pregnant the positive should have shown. i dont know if all the vitamins i take affect my cycle or if this birth control is really just LAME. thank you guys for the reponses. if you still have more to say id love to know!!!!

:)[/FONT]
[FONT="Lucida Sans Unicode"]it really does sound like to me that your body is still adjusting to this pill..it took me well into 4 5 & 6 months to start having break through bleeding and stuff...so the first 3 months had me fooled into thinking this pill was great. i had the same thing you were describing. so im sure this is the problem. and yes if you were pregnant a test would for sure show by now if u had sex a month ago.
ive heard any blood you get on your placebos is your period. so im sure you are fine..if anything new happens let us know. [/FONT]





All times are GMT -7. The time now is 10:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!